# SDR ASAA2017012319522

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 12,979 hours, 4,283 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Malfunctioned
- Location: Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED THROUGHOUT CLIMB, CRUISE AND DESCENT. ACFT GROUNDED.  ALL PACK TEMPERATURES NORMAL.  ACCOMPLISHED CONFIGURATION CHANGES DEACTIVATED THE LEFT RAM AIR INLET MODULATING SYSTEM AND RAM AIR EXHAUST MODULATING SYSTEM IN THE FLIGHT OPEN AND OPEN POSITION PER OPTION 1. ACCOMPLISHED FINAL CONFIGURATION CHECK.  REACTIVATED LT RAM AIR INLET AND LH RAM AIR EXHAUST MODULATING SYSTEM.  TROUBLESHOT IAW FIM 21-51 TASK 803.  PACK TEMPERATURE CONTROL BITE CHECKED GOOD IAW FIM TASK 21-62 TASK 801. OPERATED RAM AIR AIR DOORS WITH FLAPS TO POSITION 1 AND RETRACTED WHILE IN AIR MODE, RAM DOOR FULL OPEN LIGHT OPERATES CORRECTLY. NO PREVIOUS HISTORY LAST 30 DAYS, CHECKED GOOD.
